# SDR 95ZZZX7034

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: RA2111V
- Condition: Mismanufactured
- Location: Propeller Deice
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RAPCO MANUFACTURES 'CLONES' OF B. F. GOODRICH DEICER PRODUCTS.  RAPCO MODULAR BRUSH ASSY IS MADE IMPROPERLY.  THIS UNIT IS A COPY OF B.F.G., PN 3E2011.  B.F.G. SPECIFIES A CARBON BRUSH WITH INTEGRAL LOCATING PIN FOR THIS APPLICATION.  RAPCO USES 'NON-PINNED' BRUSHES WHICH COCK SIDEWAYS AND CAUSE EXTRA WEAR ON BRUSH BLOCK/HOLDER.
